| Model Number |
DRIVER SHAFT, T25 HEXALOBE, CANNULATED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the ankle arthrodesis, the tip of the screwdriver twisted and broke off while the screw (6.5 mm headless compression screw) was being inserted.The broken pieces were retrieved from the patient.In addition, a guide wire (not an arthrex product) became lodged in the screwdriver.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.